# SDR AALA2020060439013

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CHAFING UPPER FORWARD PYLON INTEGRATED DRIVE GENERATOR ELECTRICAL CABLE, OUTBOARD SIDE RIB 06 ON RT PYLON.  REPLACED UPPER FORWARD PYLON INTEGRATED DRIVE GENERATOR ELECTRICAL CABLE PER AMM 24-92-00-400-002A AND ESPM 20-44-52 AND PERFORMED OPERATIONAL TEST, TEST GOOD.
